American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Itaï Ben Yaacov. The linear isometry group of the Gurarij space is universal. Proc. Amer. Math. Soc. 142 (2014) 2459-2467.
Abstract, references, and article information   
View Article: PDF

[2] Don Hadwin, Zhe Liu and Eric Nordgren. Closed densely defined operators commuting with multiplications in a multiplier pair. Proc. Amer. Math. Soc. 141 (2013) 3093-3105.
Abstract, references, and article information   
View Article: PDF

[3] Costas Poulios. Regular methods of summability on tree-sequences in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 259-271. MR 2729088.
Abstract, references, and article information   
View Article: PDF

[4] L. Nguyen Van Thé. Structural Ramsey theory of metric spaces and topological dynamics of isometry groups. Memoirs of the AMS 206 (2010) MR 2667917.
Book volume table of contents   

[5] Timothy Ferguson. Continuity of extremal elements in uniformly convex spaces. Proc. Amer. Math. Soc. 137 (2009) 2645-2653. MR 2497477.
Abstract, references, and article information
View Article: PDF

[6] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tepper L. Gill, Sudeshna Basu, Woodford W. Zachary and V. Steadman. Adjoint for operators in Banach spaces. Proc. Amer. Math. Soc. 132 (2004) 1429-1434. MR 2053349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Azagra and Juan Ferrera. Every closed convex set is the set of minimizers of some $C^{\infty}$-smooth convex function. Proc. Amer. Math. Soc. 130 (2002) 3687-3692. MR 1920049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yudi Soeharyadi. On the comparison of the spaces $L^1BV(\mathbb{R}^n)$ and $BV(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 130 (2002) 405-412. MR 1862119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. G. Casazza, C. L. García and W. B. Johnson. An example of an asymptotically Hilbertian space which fails the approximation property. Proc. Amer. Math. Soc. 129 (2001) 3017-3023. MR 1840107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. Kiriakouli. A classification of Baire-1 functions. Trans. Amer. Math. Soc. 351 (1999) 4599-4609. MR 1407705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel Carando and Ignacio Zalduendo. A Hahn-Banach theorem for integral polynomials. Proc. Amer. Math. Soc. 127 (1999) 241-250. MR 1458865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Cecília S. Fernandez. A counterexample to the Bartle-Graves selection theorem for multilinear maps. Proc. Amer. Math. Soc. 126 (1998) 2687-2690. MR 1485473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fernando Galaz-Fontes. Note on compact sets of compact operators on a reflexive and separable Banach space. Proc. Amer. Math. Soc. 126 (1998) 587-588. MR 1443386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Meyer, G. Mokobodzki and M. Rogalski. Convex bodies and concave functions . Proc. Amer. Math. Soc. 123 (1995) 477-484. MR 1254848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gun-Marie Lövblom. Uniform homeomorphisms between the unit balls in $L\sb p$ and $l\sb p$ . Proc. Amer. Math. Soc. 123 (1995) 405-409. MR 1227523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. T. Gowers. A Banach space not containing $c\sb 0,\ l\sb 1$ or a reflexive subspace . Trans. Amer. Math. Soc. 344 (1994) 407-420. MR 1250820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Haskell Rosenthal. A characterization of Banach spaces containing $c\sb 0$ . J. Amer. Math. Soc. 7 (1994) 707-748. MR 1242455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Cauty and Tadeusz Dobrowolski. Applying coordinate products to the topological identification of normed spaces . Trans. Amer. Math. Soc. 337 (1993) 625-649. MR 1210952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. A. Jaramillo and A. Prieto. Weak-polynomial convergence on a Banach space . Proc. Amer. Math. Soc. 118 (1993) 463-468. MR 1126196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Janusz Matkowski. Subadditive functions and a relaxation of the homogeneity condition of seminorms . Proc. Amer. Math. Soc. 117 (1993) 991-1001. MR 1113646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paweł Domański and Augustyn Ortyński. Complemented subspaces of products of Banach spaces . Trans. Amer. Math. Soc. 316 (1989) 215-231. MR 937243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Saharon Shelah and Juris Steprāns. A Banach space on which there are few operators . Proc. Amer. Math. Soc. 104 (1988) 101-105. MR 958051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gerald Beer. On the Young-Fenchel transform for convex functions . Proc. Amer. Math. Soc. 104 (1988) 1115-1123. MR 937844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Charles Stegall. Generalizations of a theorem of Namioka . Proc. Amer. Math. Soc. 102 (1988) 559-564. MR 928980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Ülger. Weakly compact bilinear forms and Arens regularity . Proc. Amer. Math. Soc. 101 (1987) 697-704. MR 911036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jan van Mill. Domain invariance in infinite-dimensional linear spaces . Proc. Amer. Math. Soc. 101 (1987) 173-180. MR 897091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robin Harte. Almost exactness in normed spaces . Proc. Amer. Math. Soc. 100 (1987) 257-265. MR 884463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Bourgain and W. J. Davis. Martingale transforms and complex uniform convexity . Trans. Amer. Math. Soc. 294 (1986) 501-515. MR 825718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3